# SDR CALA2018010600069

- Difficulty date: January 6, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 68,162 hours, 11,245 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Failed
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT TAXIWAY TURNOFF SWITCH STARTED SMOKING WHEN TURNED ON WITH BURNING SMELL RUNWAY TURNOFF SWITCH TESTED WRT AMM 33-42-00 AND VISIBLE SMOKE COMES OUT OF IT, INSPECTED SWITCH AND VISIBLE SIGNS OF BURNOUT (INTERNAL FAULT) NOTED NEAR CONNECTORS, REMOVED AND INSTALLED A NEW SWITCH00-0364-3-0368 AND TESTED WRT AMM 33-42-00 FOR SEVERAL MINS AND NO FAULTS NOTED. ALSO INSPECTED WIRING FROM SW TO CB AN D CB TO THE TRANSFORMER WRT WDM 33-42-21 FOR SIGNS OF OVERHEATH, BAD/LOOSE CONNECTION AND NO OTHER FAULTS FOUND.
